Document Type

Article

Publication Date

4-2009

Abstract

We consider a regular indefinite Sturm-Liouville problem with two self-adjoint boundary conditions affinely dependent on the eigenparameter. We give sufficient conditions under which the root vectors of this Sturm-Liouville problem can be selected to form a Riesz basis of a corresponding weighted Hilbert space.

Publication Title

Integral Equations and Operator Theory

Volume

63

Issue

4

First Page

473

Last Page

499

Required Publisher's Statement

© Springer International Publishing AG, Part of Springer Science+Business Media

This is the authors' final version of the paper, the final publication is available at Springer via http://dx.doi.org/10.1007/s00020-009-1659-0.

Curgus Detailed calculations for opening example..pdf (122 kB)
Detailed calculations for the opening example.

Share

COinS